Hi everyone, it's mes, Carmine!
Mes bets yous can guess where mes is going in my carrier. That's right, the Mom made mes go see Dr. Stabby again.
They wanted to check my weight since mes keeps losing. The Mom put mes on the scale, and it said mes weighs 9 pounds, 14 ounces. The Mom was NOT happy about that at all because mes lost 5 more ounces in the two weeks since mes saw Dr. Stabby.
Dr. Stabby came in to feel my tummy, and mes kept trying to get away from hers! Mes was not happy about something, but Dr. Stabby couldn't figure out what exactly. Mes is usually a ragdoll at the Stabby Place so seeing mes trying to get away really worries the Mom.
Now mes will let the Mom tell yous about what the plans are.
The Mom here: Carmine's continued weight loss is very worrisome to me and our vet. The higher dose of Prednisolone clearly did not help Carmine. So we decided to lower his Pred dose back down to 5mg a day. We will likely get him off of it all together and change him to Budesonide if he has lost any more weight this week. He will go back tomorrow for another weight check.
We are more or less starting from scratch again. The vet gave me some Prozyme to put on Carmine's food to see if he might have Exocrine Pancreatic Insufficiency, but since it didn't help the first time around (over a year ago), I'm not too hopeful that this will solve the problem. The vet also wonders about pancreatitis, but she and I both think that if he had this, the Prednisolone would be helping him, so this is unlikely.
As some of you saw on Facebook yesterday, Carmine ate nearly all of his breakfast the other morning. Carmine will eat a lot one day and then he'll hardly eat anything for the next several days, and the cycle repeats. I don't understand why this is.
The vet FINALLY gave me permission to give Carmine Cyproheptadine for his appetite if we need to. I need to go pick up his prescription at the store so we have it on hand for him.
Your continued purrs and prayers are much appreciated. I will keep you updated on Carmine's condition.